• Previous Article
    A truncated real interpolation method and characterizations of screened Sobolev spaces
  • CPAA Home
  • This Issue
  • Next Article
    Weak well-posedness of hyperbolic boundary value problems in a strip: when instabilities do not reflect the geometry
December  2020, 19(12): 5487-5508. doi: 10.3934/cpaa.2020249

Parabolic equations involving Laguerre operators and weighted mixed-norm estimates

1. 

School of Mathematical Science, Zhejiang University, Hangzhou 310027, China

2. 

School of Mathematics and Statistics, Wuhan University, Wuhan 430072, China

* Corresponding author

Received  March 2020 Revised  June 2020 Published  October 2020

Fund Project: The second author was supported by National Natural Science Foundation of China (Grant Nos. 11671308, 11971431)

In this paper, we study evolution equation $ \partial_t u = -L_\alpha u+f $ and the corresponding Cauchy problem, where $ L_\alpha $ represents the Laguerre operator $ L_\alpha = \frac 12(-\frac{d^2}{dx^2}+x^2+\frac 1{x^2}(\alpha^2-\frac 14)) $, for every $ \alpha\geq-\frac 12 $. We get explicit pointwise formulas for the classical solution and its derivatives by virtue of the parabolic heat-diffusion semigroup $ \{ e^{-\tau(\partial_t+L_\alpha)}\}_{\tau>0} $. In addition, we define the Poisson operator related to the fractional power $ (\partial_t+L_\alpha)^s $ and reveal weighted mixed-norm estimates for revelent maximal operators.

Citation: Huiying Fan, Tao Ma. Parabolic equations involving Laguerre operators and weighted mixed-norm estimates. Communications on Pure & Applied Analysis, 2020, 19 (12) : 5487-5508. doi: 10.3934/cpaa.2020249
References:
[1]

J. J. BetancorA. J. CastroJ. C. Fari na and L. Rodríguez-Mesa, Conical square functions associated with Bessel, Laguerre and Schrödinger operators in UMD Banach spaces, J. Math. Anal. Appl., 447 (2017), 32-75.  doi: 10.1016/j.jmaa.2016.10.006.  Google Scholar

[2]

J. J. BetancorR. Crescimbeni and J. L. Torrea, Oscillation and variation of the Laguerre heat and Poisson semigroups and Riesz transforms, Acta Math. Sci. Ser. B (Engl. Ed.), 32 (2012), 907-928.  doi: 10.1016/S0252-9602(12)60069-1.  Google Scholar

[3]

J. J. Betancor and M. De León-Contreras, Parabolic equations involving Bessel operators and singular integrals, Integral Equ. Oper. Theory, 90 (2018), 18-58.  doi: 10.1007/s00020-018-2444-8.  Google Scholar

[4]

A. Biswas, M. De León-Contreras and P. R. Stinga, Harnack inequalities and Hlöder estimates for master equations, arXiv: 1806.10072. Google Scholar

[5]

L. A. Caffarelli and L. Silvestre, An extension problem related to the fractional Laplacian, Commun. Partial Differ. Equ., 32 (2007), 1245-1260.  doi: 10.1080/03605300600987306.  Google Scholar

[6]

L. A. Caffarelli and P. R. Stinga, Fractional elliptic equations, Caccioppoli estimates and regularity, Ann. Inst. H. Poincaré Anal. Non Linéaire, 33 (2016), 767-807.  doi: 10.1016/j.anihpc.2015.01.004.  Google Scholar

[7]

A. P. Calderón and A. Zygmund, On the existence of certain singular integrals, Acta Math., 88 (1952), 85-139.  doi: 10.1007/BF02392130.  Google Scholar

[8]

A. P. Calderón and A. Zygmund, Singular integral operators and differential equations, Am. J. Math., 79 (1957), 901-921.  doi: 10.2307/2372441.  Google Scholar

[9]

A. J. Castro, K. Nyström and O. Sande, Boundedness of single layer potentials associated to divergence form parabolic equations with complex coefficients, Calc. Var. Partial Differ. Equ., 55 (2016), 49 pp. doi: 10.1007/s00526-016-1058-8.  Google Scholar

[10]

R. R. Coifman and G. Weiss, Analyse Harmonique Non-commutative Sur Certains Espaces Homogènes, Lecture Notes in Math., Vol. 242 Springer-Verlag, Berlin, 1971.  Google Scholar

[11]

E. B. Fabes and C. Sadosky, Pointwise convergence for parabolic singular integrals, Studia Math., 26 (1966), 225-232.  doi: 10.4064/sm-26-3-225-232.  Google Scholar

[12]

C.E. GutiérrezA. Incognito and J. L. Torrea, Riesz transforms, $g$-functions and multipliers for the Laguerre semigroup, Houston J. Math., 27 (2001), 579-592.   Google Scholar

[13]

B. F. Jones, Singular integrals and parabolic equations, Bull. Am. Math. Soc., 69 (1963), 501-503.  doi: 10.1090/S0002-9904-1963-10977-5.  Google Scholar

[14]

N. V. Krylov, The Calderón-Zygmund theorem and its applications to parabolic equations, Algebra i Anali, 13 (2001), 1-25.   Google Scholar

[15]

N. V. Krylov, The Calderón-Zygmund theorem and parabolic equations in $L^p(\mathbb{R}, C^{2+d})$-spaces, Ann. Sc. Norm. Super. Pisa Cl. Sci., 1 (2002), 799-820.   Google Scholar

[16]

N. N. Lebedev, Special Functions and Their Applications, Selected Russian Publications in the Mathematical Sciences. Prentice-Hall Inc., Englewood Cliffs (1965).  Google Scholar

[17]

B. Muckenhoupt, Poisson integrals for Hermite and Laguerre expansions, Trans. Am. Math. Soc., 139 (1969), 231-242.  doi: 10.2307/1995316.  Google Scholar

[18]

K. Nyström, $L^2$ Solvability of boundary value problems for divergence form parabolic equations with complex coefficients, J. Differ. Equ., 262 (2017), 2808-2939.  doi: 10.1016/j.jde.2016.11.011.  Google Scholar

[19]

L. PingP. R. Stinga and J. L. Torrea, On weighted mixed-norm Sobolev estimates for some basic parabolic equations, Commun. Pure Appl. Anal., 16 (2017), 855-882.  doi: 10.3934/cpaa.2017041.  Google Scholar

[20]

F. J. Ruiz and J. L. Torrea, Vector-valued Calderón-Zygmund theory and Carleson measures on spaces of homogeneous nature, Studia Math., 88 (1988), 221-243.  doi: 10.4064/sm-88-3-221-243.  Google Scholar

[21]

K. Stempak, Heat-diffusion and Poission integrals for Laguerre expansions, Tohoku Math. J., 46 (1994), 83-104.  doi: 10.2748/tmj/1178225803.  Google Scholar

[22]

K. Stempak and J. L. Torrea, Poisson integrals and Riesz transforms for Hermite function expansions with weights, J. Funct. Anal., 202 (2003), 443-472.  doi: 10.1016/S0022-1236(03)00083-1.  Google Scholar

[23]

P. R. Stinga and J. L. Torrea, Extension problem and Harnack's inequality for some fractional operators, Commun. Partial Differ. Equ., 35 (2010), 2092-2122.  doi: 10.1080/03605301003735680.  Google Scholar

[24]

P. R. Stinga and J. L. Torrea, Regularity theory and extension problem for fractional nonlocal parabolic equations and the master equation, SIAM J. Math. Anal., 49 (2017), 3893-3924.  doi: 10.1137/16M1104317.  Google Scholar

[25]

G. Szegö, Orthogonal Polynomials, American Mathematical Society, Providence, RI, 1939.  Google Scholar

[26] S. Thangavelu, Lectures on Hermite and Laguerre expansions, Mathematical Notes 42, Princeton University Press, Princeton, NJ, 1993.   Google Scholar

show all references

References:
[1]

J. J. BetancorA. J. CastroJ. C. Fari na and L. Rodríguez-Mesa, Conical square functions associated with Bessel, Laguerre and Schrödinger operators in UMD Banach spaces, J. Math. Anal. Appl., 447 (2017), 32-75.  doi: 10.1016/j.jmaa.2016.10.006.  Google Scholar

[2]

J. J. BetancorR. Crescimbeni and J. L. Torrea, Oscillation and variation of the Laguerre heat and Poisson semigroups and Riesz transforms, Acta Math. Sci. Ser. B (Engl. Ed.), 32 (2012), 907-928.  doi: 10.1016/S0252-9602(12)60069-1.  Google Scholar

[3]

J. J. Betancor and M. De León-Contreras, Parabolic equations involving Bessel operators and singular integrals, Integral Equ. Oper. Theory, 90 (2018), 18-58.  doi: 10.1007/s00020-018-2444-8.  Google Scholar

[4]

A. Biswas, M. De León-Contreras and P. R. Stinga, Harnack inequalities and Hlöder estimates for master equations, arXiv: 1806.10072. Google Scholar

[5]

L. A. Caffarelli and L. Silvestre, An extension problem related to the fractional Laplacian, Commun. Partial Differ. Equ., 32 (2007), 1245-1260.  doi: 10.1080/03605300600987306.  Google Scholar

[6]

L. A. Caffarelli and P. R. Stinga, Fractional elliptic equations, Caccioppoli estimates and regularity, Ann. Inst. H. Poincaré Anal. Non Linéaire, 33 (2016), 767-807.  doi: 10.1016/j.anihpc.2015.01.004.  Google Scholar

[7]

A. P. Calderón and A. Zygmund, On the existence of certain singular integrals, Acta Math., 88 (1952), 85-139.  doi: 10.1007/BF02392130.  Google Scholar

[8]

A. P. Calderón and A. Zygmund, Singular integral operators and differential equations, Am. J. Math., 79 (1957), 901-921.  doi: 10.2307/2372441.  Google Scholar

[9]

A. J. Castro, K. Nyström and O. Sande, Boundedness of single layer potentials associated to divergence form parabolic equations with complex coefficients, Calc. Var. Partial Differ. Equ., 55 (2016), 49 pp. doi: 10.1007/s00526-016-1058-8.  Google Scholar

[10]

R. R. Coifman and G. Weiss, Analyse Harmonique Non-commutative Sur Certains Espaces Homogènes, Lecture Notes in Math., Vol. 242 Springer-Verlag, Berlin, 1971.  Google Scholar

[11]

E. B. Fabes and C. Sadosky, Pointwise convergence for parabolic singular integrals, Studia Math., 26 (1966), 225-232.  doi: 10.4064/sm-26-3-225-232.  Google Scholar

[12]

C.E. GutiérrezA. Incognito and J. L. Torrea, Riesz transforms, $g$-functions and multipliers for the Laguerre semigroup, Houston J. Math., 27 (2001), 579-592.   Google Scholar

[13]

B. F. Jones, Singular integrals and parabolic equations, Bull. Am. Math. Soc., 69 (1963), 501-503.  doi: 10.1090/S0002-9904-1963-10977-5.  Google Scholar

[14]

N. V. Krylov, The Calderón-Zygmund theorem and its applications to parabolic equations, Algebra i Anali, 13 (2001), 1-25.   Google Scholar

[15]

N. V. Krylov, The Calderón-Zygmund theorem and parabolic equations in $L^p(\mathbb{R}, C^{2+d})$-spaces, Ann. Sc. Norm. Super. Pisa Cl. Sci., 1 (2002), 799-820.   Google Scholar

[16]

N. N. Lebedev, Special Functions and Their Applications, Selected Russian Publications in the Mathematical Sciences. Prentice-Hall Inc., Englewood Cliffs (1965).  Google Scholar

[17]

B. Muckenhoupt, Poisson integrals for Hermite and Laguerre expansions, Trans. Am. Math. Soc., 139 (1969), 231-242.  doi: 10.2307/1995316.  Google Scholar

[18]

K. Nyström, $L^2$ Solvability of boundary value problems for divergence form parabolic equations with complex coefficients, J. Differ. Equ., 262 (2017), 2808-2939.  doi: 10.1016/j.jde.2016.11.011.  Google Scholar

[19]

L. PingP. R. Stinga and J. L. Torrea, On weighted mixed-norm Sobolev estimates for some basic parabolic equations, Commun. Pure Appl. Anal., 16 (2017), 855-882.  doi: 10.3934/cpaa.2017041.  Google Scholar

[20]

F. J. Ruiz and J. L. Torrea, Vector-valued Calderón-Zygmund theory and Carleson measures on spaces of homogeneous nature, Studia Math., 88 (1988), 221-243.  doi: 10.4064/sm-88-3-221-243.  Google Scholar

[21]

K. Stempak, Heat-diffusion and Poission integrals for Laguerre expansions, Tohoku Math. J., 46 (1994), 83-104.  doi: 10.2748/tmj/1178225803.  Google Scholar

[22]

K. Stempak and J. L. Torrea, Poisson integrals and Riesz transforms for Hermite function expansions with weights, J. Funct. Anal., 202 (2003), 443-472.  doi: 10.1016/S0022-1236(03)00083-1.  Google Scholar

[23]

P. R. Stinga and J. L. Torrea, Extension problem and Harnack's inequality for some fractional operators, Commun. Partial Differ. Equ., 35 (2010), 2092-2122.  doi: 10.1080/03605301003735680.  Google Scholar

[24]

P. R. Stinga and J. L. Torrea, Regularity theory and extension problem for fractional nonlocal parabolic equations and the master equation, SIAM J. Math. Anal., 49 (2017), 3893-3924.  doi: 10.1137/16M1104317.  Google Scholar

[25]

G. Szegö, Orthogonal Polynomials, American Mathematical Society, Providence, RI, 1939.  Google Scholar

[26] S. Thangavelu, Lectures on Hermite and Laguerre expansions, Mathematical Notes 42, Princeton University Press, Princeton, NJ, 1993.   Google Scholar
[1]

Ferenc Weisz. Dual spaces of mixed-norm martingale hardy spaces. Communications on Pure & Applied Analysis, , () : -. doi: 10.3934/cpaa.2020285

[2]

Michiel Bertsch, Danielle Hilhorst, Hirofumi Izuhara, Masayasu Mimura, Tohru Wakasa. A nonlinear parabolic-hyperbolic system for contact inhibition and a degenerate parabolic fisher kpp equation. Discrete & Continuous Dynamical Systems - A, 2020, 40 (6) : 3117-3142. doi: 10.3934/dcds.2019226

[3]

Vo Van Au, Hossein Jafari, Zakia Hammouch, Nguyen Huy Tuan. On a final value problem for a nonlinear fractional pseudo-parabolic equation. Electronic Research Archive, 2021, 29 (1) : 1709-1734. doi: 10.3934/era.2020088

[4]

Stanislav Nikolaevich Antontsev, Serik Ersultanovich Aitzhanov, Guzel Rashitkhuzhakyzy Ashurova. An inverse problem for the pseudo-parabolic equation with p-Laplacian. Evolution Equations & Control Theory, 2021  doi: 10.3934/eect.2021005

[5]

Laure Cardoulis, Michel Cristofol, Morgan Morancey. A stability result for the diffusion coefficient of the heat operator defined on an unbounded guide. Mathematical Control & Related Fields, 2020  doi: 10.3934/mcrf.2020054

[6]

Touria Karite, Ali Boutoulout. Global and regional constrained controllability for distributed parabolic linear systems: RHUM approach. Numerical Algebra, Control & Optimization, 2020  doi: 10.3934/naco.2020055

[7]

Guojie Zheng, Dihong Xu, Taige Wang. A unique continuation property for a class of parabolic differential inequalities in a bounded domain. Communications on Pure & Applied Analysis, , () : -. doi: 10.3934/cpaa.2020280

[8]

Nguyen Huy Tuan, Vo Van Au, Runzhang Xu. Semilinear Caputo time-fractional pseudo-parabolic equations. Communications on Pure & Applied Analysis, , () : -. doi: 10.3934/cpaa.2020282

[9]

Kuntal Bhandari, Franck Boyer. Boundary null-controllability of coupled parabolic systems with Robin conditions. Evolution Equations & Control Theory, 2021, 10 (1) : 61-102. doi: 10.3934/eect.2020052

[10]

Nguyen Anh Tuan, Donal O'Regan, Dumitru Baleanu, Nguyen H. Tuan. On time fractional pseudo-parabolic equations with nonlocal integral conditions. Evolution Equations & Control Theory, 2020  doi: 10.3934/eect.2020109

[11]

Juliana Fernandes, Liliane Maia. Blow-up and bounded solutions for a semilinear parabolic problem in a saturable medium. Discrete & Continuous Dynamical Systems - A, 2021, 41 (3) : 1297-1318. doi: 10.3934/dcds.2020318

[12]

Peter Poláčik, Pavol Quittner. Entire and ancient solutions of a supercritical semilinear heat equation. Discrete & Continuous Dynamical Systems - A, 2021, 41 (1) : 413-438. doi: 10.3934/dcds.2020136

[13]

Jun Zhou. Lifespan of solutions to a fourth order parabolic PDE involving the Hessian modeling epitaxial growth. Communications on Pure & Applied Analysis, 2020, 19 (12) : 5581-5590. doi: 10.3934/cpaa.2020252

[14]

Vo Van Au, Mokhtar Kirane, Nguyen Huy Tuan. On a terminal value problem for a system of parabolic equations with nonlinear-nonlocal diffusion terms. Discrete & Continuous Dynamical Systems - B, 2021, 26 (3) : 1579-1613. doi: 10.3934/dcdsb.2020174

[15]

Dong-Ho Tsai, Chia-Hsing Nien. On space-time periodic solutions of the one-dimensional heat equation. Discrete & Continuous Dynamical Systems - A, 2020, 40 (6) : 3997-4017. doi: 10.3934/dcds.2020037

[16]

Haruki Umakoshi. A semilinear heat equation with initial data in negative Sobolev spaces. Discrete & Continuous Dynamical Systems - S, 2021, 14 (2) : 745-767. doi: 10.3934/dcdss.2020365

[17]

Kihoon Seong. Low regularity a priori estimates for the fourth order cubic nonlinear Schrödinger equation. Communications on Pure & Applied Analysis, 2020, 19 (12) : 5437-5473. doi: 10.3934/cpaa.2020247

[18]

Larissa Fardigola, Kateryna Khalina. Controllability problems for the heat equation on a half-axis with a bounded control in the Neumann boundary condition. Mathematical Control & Related Fields, 2021, 11 (1) : 211-236. doi: 10.3934/mcrf.2020034

[19]

Ahmad Z. Fino, Wenhui Chen. A global existence result for two-dimensional semilinear strongly damped wave equation with mixed nonlinearity in an exterior domain. Communications on Pure & Applied Analysis, 2020, 19 (12) : 5387-5411. doi: 10.3934/cpaa.2020243

[20]

Zongyuan Li, Weinan Wang. Norm inflation for the Boussinesq system. Discrete & Continuous Dynamical Systems - B, 2020  doi: 10.3934/dcdsb.2020353

2019 Impact Factor: 1.105

Metrics

  • PDF downloads (53)
  • HTML views (54)
  • Cited by (0)

Other articles
by authors

[Back to Top]